# SDR A6WA202209258310

- Difficulty date: September 27, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 41,872 hours, 40,571 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TO FROM KIND FELT A VIBRATION AND NOTICED #3 BTMS SHOWED LINES AND NO DIGITS. IND REPORTED TIRE DEBRIS ON RUNWAY. #4 BTMS READ 2. LANDED WITH OUT INCIDENT. CFR   REPORTS #3 TIRE FLAT #4 TIRE SUPPORTING THE AC. TAXIED TO GATE WITHOUT INCIDENT  ***AIRCRAFT REMOVED FROM SERVICE ***** R & R #3 MLG TIRE IN REFERENCE TO AWAC SUPP 12-015I.  COMPLIED WITH M061 INSTRUCTIONS, THE SPACER AND WASHER WERE RETAINED FROM THE REMOVED WHEEL ASSEMBLY AND USED ON THE INSTALLED WHEEL ASSEMBLY.
